# SDR GTIA040713

- Difficulty date: August 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 900 - FOUND COCKPIT OVERHEAD EMERGENCY LIGHT ONE SIDE INOPERATIVE.  REMOVED AND REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT ASSEMBLY.  (M)
